Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of celexa

Posted by Marie on May 19, 1999, at 22:01:50

In reply to Re: side effects of celexa, posted by Jazz on May 10, 1999, at 10:11:26

> > > >I just recently started Celexa and although it seems to be helping my depression/anxiety
> I am suffering with insomnia. I haven't noticed any other side affects, but am little nervous
> about weight gain. Is anyone experiencing insomnia while taking Celexa???

I have sure have. It takes forever to go to sleep and then I wake up about 3 or 4 and can't go back to sleep. I'm also concerned about weight gain. I guess I'll be watching that closely




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marie thread:901